# SDR ASOA03562

- Difficulty date: November 2, 2003
- Submitted: December 24, 2003
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 864808
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, AFTER SELECTING THE LANDING GEAR UP, THE CREW RECEIVED A GEAR DISAGREE WARNING AND ASSOCIATED ENGINE INDICATION AND CREW ALERT SYSTEM MESSAGES.  THE NOSE GEAR FAILED TO RETRACT BUT THE GEARS WERE CONFIRMED AS BEING DOWN BY THE TOWER.  THE CREW REQUESTED EMERGENCY EQUIPMENT BE ON STANDBY AS A PRECAUTION AND THE AIRCRAFT RETURNED, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT.  MAINTENANCE ALSO PERFORMED A FLIGHT FUNCTIONAL CHECK OF THE LANDING GEAR SYSTEM, CYCLED THE GEAR SEVERAL TIMES AT SPEEDS OF 160-200 KNOTS AND AT VARIOUS PITCH ATTITUDES WITH OUT ANY DEFECTS NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
